Narahari, Y and Khan, LM (1998) Asymptotic loss of priority scheduling policies in closed re-entrant lines: A computational study. In: European Journal of Operational Research, 110 (3). pp. 585-596.
Restricted to Registered users only
Download (806Kb) | Request a copy
In this paper we present an approximate but efficient analytical method to compute the asymptotic loss of buffer priority scheduling policies in closed re-entrant lines. For simple two-station closed re-entrant lines, this enables the verification of Harrison-Wein conjectures and Jin-Ou-Kumar results. For multi-station re-entrant lines, this provides an efficient way of comparing different buffer priority scheduling policies. We also use the method to evaluate the effect of high priority jobs in re-entrant lines.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Elsevier.|
|Keywords:||Re-entrant lines;Asymptotic loss;Buffer priority policies; Mean value analysis|
|Department/Centre:||Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)|
|Date Deposited:||04 Jul 2006|
|Last Modified:||19 Sep 2010 04:29|
Actions (login required)